MathSciNet Relay Station
MathSciNet bibliographic data
MR810166 (87a:46082) 46J05 (46L05 46L40)
Nishio, Katsuyoshi A local kernel property of closed derivations on $C(I\times I)$. Proc. Amer. Math. Soc. 95 (1985), no. 4, 573–576.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement